J4 ›› 2009, Vol. 44 ›› Issue (7): 93-96.
• Articles • Previous Articles
WANG Xiaoming
CLC Number:
[1] | YAO Qingliu. Positive periodic solutions of nonlinear thirdorder boundary value problems [J]. J4, 2009, 44(2): 14-18. |
Viewed | ||||||||||||||||||||||||||||||||||||||||||||||
Full text 33
|
|
|||||||||||||||||||||||||||||||||||||||||||||
Abstract 434
|
|
|||||||||||||||||||||||||||||||||||||||||||||
Cited |
|
|||||||||||||||||||||||||||||||||||||||||||||
Shared | ||||||||||||||||||||||||||||||||||||||||||||||
Discussed |
|